RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dubrovin, Nicolai Ivanovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 20

Number of views:
This page:933
Abstract pages:4815
Full texts:1780
References:515
Dubrovin, Nicolai Ivanovich
Professor of Russian Academy of Sciences
Professor
Doctor of physico-mathematical sciences (1992)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
   
Main publications:
  1. Dubrovin N.I, “O ratsionalnom zamykanii gruppovoi algebry lineino uporyadochennoi gruppy v tele ryadov Maltseva.”, Sib. mat. zhurnal, 32:6 (1991), 49-60
  2. Dubrovin N.I., “Ratsionalnye zamykaniya gruppovykh kolets levouporyadochennykh grupp.”, Matematicheskii sbornik, 184:7 (1993), 3-48
  3. Dubrovin N.I., “Ratsionalnye operatory prostranstva formalnykh ryadov.”, Fundamentalnaya i prikladnaya matematika, 12:3 (2006), 9-53
  4. Brungs H.H., Dubrovin N.I., “A classification and examples of rank one chain rings.”, Transaction of AMS, 355:7 (2003), 2733-2753
  5. Dubrovina T.V. Dubrovin N.I., “O gruppakh kos”, Matematicheskii sbornik, 192:5 (2000), 53-64

http://www.mathnet.ru/eng/person8453
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/60125

Publications in Math-Net.Ru
2006
1. N. I. Dubrovin, “Rational operators of the space of formal series”, Fundam. Prikl. Mat., 12:3 (2006),  9–53  mathnet  mathscinet  zmath  elib; J. Math. Sci., 149:3 (2008), 1191–1223  elib  scopus
2001
2. T. V. Dubrovina, N. I. Dubrovin, “On braid groups”, Mat. Sb., 192:5 (2001),  53–64  mathnet  mathscinet  zmath; Sb. Math., 192:5 (2001), 693–703  isi  scopus
2000
3. T. V. Dubrovina, N. I. Dubrovin, “Roots in the universal covering group of the unimodular $2\times2$-matrix group”, Fundam. Prikl. Mat., 6:3 (2000),  757–776  mathnet  mathscinet  zmath
4. N. I. Dubrovin, “Formal sums and power series over a group”, Mat. Sb., 191:7 (2000),  13–30  mathnet  mathscinet  zmath; Sb. Math., 191:7 (2000), 955–971  isi  scopus
1996
5. T. V. Dubrovina, N. I. Dubrovin, “Cones in groups”, Mat. Sb., 187:7 (1996),  59–74  mathnet  mathscinet  zmath; Sb. Math., 187:7 (1996), 1005–1019  isi  scopus
1993
6. N. I. Dubrovin, “Rational closures of group rings of left-ordered groups”, Mat. Sb., 184:7 (1993),  3–48  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 79:2 (1994), 231–263  isi
1991
7. N. I. Dubrovin, “Noncommutative Krull rings”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 8,  13–19  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:8 (1991), 11–16
8. N. I. Dubrovin, “Noncommutative Prüfer rings”, Mat. Sb., 182:9 (1991),  1251–1260  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:1 (1993), 1–8  isi
1987
9. N. I. Dubrovin, “Invertibility of the group ring of a right-ordered group over a skew field”, Mat. Zametki, 42:4 (1987),  508–518  mathnet  mathscinet  zmath; Math. Notes, 42:4 (1987), 781–786  isi
1986
10. N. I. Dubrovin, “On rings with elementary divisors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 11,  14–20  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:11 (1986), 16–24
11. N. I. Dubrovin, “Lifting idempotents in algebraic algebras over Hensel valuation rings”, Uspekhi Mat. Nauk, 41:5(251) (1986),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:5 (1986), 137–138  isi
1984
12. N. I. Dubrovin, “Noncommutative valuation rings in simple finite-dimensional algebras over a field”, Mat. Sb. (N.S.), 123(165):4 (1984),  496–509  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:2 (1985), 493–505
1983
13. N. I. Dubrovin, “An example of a chain prime ring with nilpotent elements”, Mat. Sb. (N.S.), 120(162):3 (1983),  441–447  mathnet  mathscinet  zmath; Math. USSR-Sb., 48:2 (1984), 437–444
1982
14. N. I. Dubrovin, “Noncommutative valuation rings”, Tr. Mosk. Mat. Obs., 45 (1982),  265–280  mathnet  mathscinet  zmath
15. N. I. Dubrovin, “On chain rings”, Uspekhi Mat. Nauk, 37:4(226) (1982),  139–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:4 (1982), 107–108  isi
16. N. I. Dubrovin, “The projective limit of rings with elementary divisors”, Mat. Sb. (N.S.), 119(161):1(9) (1982),  89–95  mathnet  mathscinet  zmath; Math. USSR-Sb., 47:1 (1984), 85–90
1981
17. N. I. Dubrovin, “Principal right ideal rings”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 2,  30–37  mathnet  mathscinet  zmath
1979
18. N. I. Dubrovin, “Maximal orders in a finite-dimensional central simple algebra over a valuation ring of height 1”, Mat. Sb. (N.S.), 108(150):4 (1979),  517–528  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:4 (1980), 483–493  isi
1978
19. N. I. Dubrovin, “Valuation rings in a finite-dimensional simple central algebra over a field”, Uspekhi Mat. Nauk, 33:3(201) (1978),  167  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:3 (1978), 149
1977
20. N. I. Dubrovin, “Noncommutative normalizing rings”, Uspekhi Mat. Nauk, 32:6(198) (1977),  221–222  mathnet  mathscinet  zmath

2002
21. F. A. Bogomolov, N. I. Dubrovin, V. A. Iskovskikh, V. S. Kulikov, A. N. Parshin, I. R. Shafarevich, “Gennadii Vladimirovich Belyi (obituary)”, Uspekhi Mat. Nauk, 57:5(347) (2002),  139–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:5 (2002), 981–983  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019